Alert archive / Kansas / Tornado Warnings in 2008

Tornado Warning 14, NWS Topeka, KS

June 5, 20084 counties in Kansas

NWS Topeka, KS issued this tornado warning at Jun 5, 2008, 6:28 PM CDT for 4 counties in Kansas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2008, 6:28 PM CDT (23:28 UTC)
Expired
Jun 5, 2008, 7:15 PM CDT
In force
47 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon

Counties Jackson County, KS, Marshall County, KS, Nemaha County, KS, Pottawatomie County, KS

The radar

The Topeka radar (KTWX), 70 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 5, 11:47 AM CDTTornado Watch PDSSPC8 hr
Jun 5, 4:50 PM CDTTornado Watch PDSSPC7 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 11.5 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2008-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1646 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2008-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 316 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1646 J/kg
Mixed-layer CIN
-402 J/kg
Mixed-layer LCL
885 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
316 m²/s²
0-3 km storm-relative helicity
392 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KTOP 052329
TORTOP
KSC085-117-131-149-060015-
/O.NEW.KTOP.TO.W.0014.080605T2328Z-080606T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
628 PM CDT THU JUN 5 2008

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN JACKSON COUNTY IN NORTHEAST KANSAS...
  SOUTHEASTERN MARSHALL COUNTY IN NORTHEAST KANSAS...
  SOUTHERN NEMAHA COUNTY IN NORTHEAST KANSAS...
  EASTERN POTTAWATOMIE COUNTY IN NORTHEAST KANSAS...

* UNTIL 715 PM CDT

* AT 625 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 8 MILES
  SOUTHEAST OF WESTMORELAND...OR 18 MILES NORTHEAST OF MANHATTAN...
  MOVING NORTHEAST AT 57 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WHEATON...
  ONAGA...
  LILLIS...
  HAVENSVILLE...
  SOLDIER...
  VERMILLION...
  CORNING...
  CENTRALIA...
  GOFF...
  WETMORE...

THIS STORM HAS A HISTORY OF PRODUCING TORNADOES. TAKE COVER IN A
BASEMENT OR STORM SHELTER NOW

STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.

LAT...LON 3986 9623 3968 9578 3965 9579 3965 9576
      3926 9627 3936 9647
TIME...MOT...LOC 2328Z 216DEG 49KT 3936 9628

$$

KONOP/POAGE
2 follow-up statements
000 
WWUS53 KTOP 052343
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
643 PM CDT THU JUN 5 2008

KSC085-052353-
/O.CAN.KTOP.TO.W.0014.000000T0000Z-080606T0015Z/
JACKSON-
643 PM CDT THU JUN 5 2008

...THE TORNADO WARNING FOR NORTHWESTERN JACKSON COUNTY HAS BEEN
CANCELLED...

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

A TORNADO WATCH REMAINS IN EFFECT. 

LAT...LON 3969 9582 3956 9598 3956 9600 3955 9603
      3951 9603 3943 9613 3955 9635 3984 9620
TIME...MOT...LOC 2343Z 217DEG 52KT 3955 9613

$$

KSC117-131-149-060015-
/O.CON.KTOP.TO.W.0014.000000T0000Z-080606T0015Z/
NEMAHA-MARSHALL-POTTAWATOMIE-
643 PM CDT THU JUN 5 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
NORTHEASTERN POTTAWATOMIE...SOUTHEASTERN MARSHALL AND SOUTHERN NEMAHA
COUNTIES...

AT 638 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
STORM WAS LOCATED NEAR ONAGA...OR 31 MILES NORTHEAST OF MANHATTAN...
MOVING NORTHEAST AT 60 MPH.

LOCATIONS IMPACTED INCLUDE...
HAVENSVILLE...LILLIS...CORNING...CENTRALIA AND GOFF.

CARS AND TRUCKS ARE EASILY TOSSED AROUND AND DESTROYED BY TORNADOES.
LEAVE THE VEHICLE AND GO TO THE BASEMENT OF A BUILDING. IF NO
BUILDING IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT. AVOID
OVERPASSES.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

LAT...LON 3969 9582 3956 9598 3956 9600 3955 9603
      3951 9603 3943 9613 3955 9635 3984 9620
TIME...MOT...LOC 2343Z 217DEG 52KT 3955 9613

$$

KONOP/POAGE
000 
WWUS53 KTOP 052356
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
655 PM CDT THU JUN 5 2008

KSC117-149-060005-
/O.CAN.KTOP.TO.W.0014.000000T0000Z-080606T0015Z/
MARSHALL-POTTAWATOMIE-
655 PM CDT THU JUN 5 2008

...THE TORNADO WARNING FOR NORTHEASTERN POTTAWATOMIE AND SOUTHEASTERN
MARSHALL COUNTIES HAS BEEN CANCELLED...

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

A TORNADO WATCH REMAINS IN EFFECT. 

LAT...LON 3971 9588 3957 9603 3960 9619 3970 9624
      3982 9615
TIME...MOT...LOC 2355Z 217DEG 52KT 3969 9599

$$

KSC131-060015-
/O.CON.KTOP.TO.W.0014.000000T0000Z-080606T0015Z/
NEMAHA-
655 PM CDT THU JUN 5 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR SOUTHERN
NEMAHA COUNTY...

AT 652 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
STORM WAS LOCATED NEAR CORNING...OR 30 MILES SOUTHWEST OF HIAWATHA...
MOVING NORTHEAST AT 60 MPH. STRONG ROTATION HAS BEEN REPORTED WITH 
THIS STORM. 

IF A TORNADO APPROACHES...GO TO A BASEMENT OR SEEK SHELTER IN A
HALLWAY OR CLOSET ON THE LOWEST FLOOR OF THE BUILDING. USE BLANKETS
OR PILLOWS TO COVER YOUR HEAD AND ALWAYS STAY AWAY FROM WINDOWS.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

LAT...LON 3971 9588 3957 9603 3960 9619 3970 9624
      3982 9615
TIME...MOT...LOC 2355Z 217DEG 52KT 3969 9599

$$

KONOP/POAGE

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this tornado warning went out at Jun 5, 3:58 PM CDT, 2 hours 30 minutes earlier.

Area forecast discussion, Jun 5, 3:58 PM CDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
358 PM CDT THU JUN 5 2008

.DISCUSSION...
SEVERE WEATHER IS THE PRIMARY CONCERN WITH THE FORECAST. WATER VAPOR
IMAGERY SHOWS MAIN VORT LOBE ROTATING OUT OF THE SOUTHERN ROCKIES
INTO SOUTHWEST KS AT 20Z...WITH AN 80 KTS 500MB SPEED MAX ASSOCIATED
WITH IT. STORMS HAVE INITIATED ALONG A WEAK FRONT/DRY LINE ACROSS
CENTRAL KS WITH A VERY MOIST AND UNSTABLE AIRMASS IN PLACE OVER
CENTRAL AND EASTERN KS. RUC ANALYSIS SHOWS MLCAPE AS HIGH AS 3000
J/KG WITH LITTLE IF ANY INHIBITION LEFT.

WITH VERY LARGE HODOGRAPHS...STORMS WILL LIKELY BE SUPERCELLULAR
INITIALLY. STORMS WILL HAVE A VERY LARGE HAIL AND TORNADO THREAT. AS
THE UPPER WAVE CONTINUES TO LIFT OUT...STORMS ARE EXPECTED TO EVOLVE
INTO A SQUALL LINE AND BE A LITTLE MORE PROGRESSIVE. STRAIT LINE
WINDS WILL BECOME A GREATER HAZARD WITH THE SQUALL LINE. THERE COULD
BE A COUPLE ROUNDS OF CONVECTION WITH THIS INITIAL ACTIVITY...THAN
MORE STORMS DEVELOPING AS THE UPPER WAVE PROGRESSES NORTHEAST. HAVE
GONE WITH CATEGORICAL POPS FOR TONIGHT. AS THE SQUALL LINE MOVES
EAST...THUNDERSTORMS SHOULD CLEAR OUT AFTER MIDNIGHT FROM WEST TO
EAST WITH A LITTLE DRYER AIR ADVECTING IN FROM THE WEST.

FLASH FLOODING WILL ALSO POSE A HAZARD. MODELS SHOW PWS INCREASING
TO AROUND 2 INCHES THIS EVENING. WITH STORMS MOVING PARALLEL TO THE
SLOW MOVING BOUNDARY INITIALLY...THERE COULD BE A QUICK 1 TO 2
INCHES OF RAINFALL AS STORMS PRODUCE RAINFALL RATES AROUND 4
IN/HOUR. THEN THE SQUALL LINE SHOULD MOVE THROUGH STILL CAPABLE OF
PROFICIENT RAINFALL. WHILE THE WHOLE SYSTEM SHOULD BE SOMEWHAT
PROGRESSIVE... FLASH FLOOD GUIDANCE AROUND 1.5 INCHES IN AN HOUR
SUGGESTS THAT FLASH FLOODING IS STILL POSSIBLE WITH INDIVIDUAL
STORMS MOVING NORTH NORTHEAST. THEREFORE HAVE ISSUED A FLASH FLOOD
WATCH TONIGHT.

BOUNDARY HANGS UP ACROSS EAST CENTRAL KANSAS FOR FRIDAY WITH
MOISTURE AND INSTABILITY OVER SOUTHEAST KANSAS. MODELS SHOW THETA-E
ADVECTION INCREASING DURING THE AFTERNOON. HAVE HELD ONTO SOME
CHANCE POPS OVER FAR SOUTHEASTERN SECTIONS OF THE FA FOR LINGERING
CONVECTION IN THE MORNING...THEN POSSIBLE CONVECTION AS THE BOUNDARY
LIFTS NORTH DURING THE AFTERNOON.

DID NOT SPEND A GREAT DEAL OF TIME ON THE EXTENDED SO FOLLOWED HPC/S
LEAD FOR THE MOST PART. SOUTHWESTERLY FLOW PERSISTS FOR NEXT WEEK
WITH WEAK BOUNDARIES APPROACHING THE FA. THEREFORE HAVE KEPT SOME
POPS IN THE FORECAST.

&&

.AVIATION...
MAIN QUESTION WITH TAF FORECAST IT TIMING THE CONVECTION INTO THE
TERMINALS. UTILIZED THE NAM FOR TIMING THE SQUALL LINE THROUGH THE
TERMINALS...AND CONFIDENCE IS AVERAGE. THINK TS WILL MOVE INTO MHK
BY 01Z AND TOP/FOE BY 03Z. WILL NEED TO MONITOR CONVECTION FOR
TIMING TRENDS..BUT IF STORMS END UP BEING AS STRONG AS WE
EXPECT...MAY NEED TO LOWER TAFS TO IFR OR LIFR.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...

WIND ADVISORY FOR A PART OF NORTH CENTRAL KANSAS UNTIL 7 PM THIS
EVENING. KSZ008-009-020-021-034-035.

WIND ADVISORY FOR NORTHEAST AND EAST CENTRAL KANSAS UNTIL 10 PM THIS
EVENING. KSZ010>012-022>024-026-036>040-056-058-059.

FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM FOR NORTH CENTRAL KANSAS
KSZ008>010-020>022-034>037.

FLASH FLOOD WATCH IN EFFECT UNTIL 7 AM FOR NORTHEAST AND EAST
CENTRAL KANSAS KSZ011-012-023-024-026-038>040-054>056-058-059.

&&

WOLTERS
Hazardous weather outlook, Jun 5, 4:21 PM CDT, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
421 PM CDT THU JUN 5 2008

KSZ008>012-020>024-026-034>040-054>056-058-059-062130-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
421 PM CDT THU JUN 5 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS WILL CONTINUE ACROSS CENTRAL KANSAS AND MOVE
INTO NORTHEAST AND EAST CENTRAL KANSAS THIS EVENING. THIS
AFTERNOON...THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE VERY
LARGE HAIL...DAMAGING WINDS AND A FEW TORNADOS OVER NORTH CENTRAL
KANSAS. THE STORMS ARE EXPECTED TO TRANSITION INTO A SQUALL LINE
THIS EVENING...STRONG STRAIGHT LINE WINDS AND EMBEDDED TORNADOS
WOULD BE POSSIBLE WITH THESE STORMS AS THE MOVE ACROSS NORTHEAST
AND EAST CENTRAL KANSAS.

FLASH FLOODING WILL ALSO BE A HAZARD WITH THESE THUNDERSTORMS.
LOCATIONS COULD RECEIVE UP TO 2 INCHES OF RAINFALL IN A VERY SHORT
TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE COULD BE A FEW THUNDERSTORMS FRIDAY AFTERNOON AND FRIDAY EVENING
OVER EAST CENTRAL KANSAS. THESE STORMS MAY BE CAPABLE OF PRODUCING
HAIL AND GUSTY WINDS.

THERE IS A CHANCE OF THUNDERSTORMS OVER NORTH CENTRAL AND
NORTHEAST KANSAS SATURDAY AFTERNOON AND SATURDAY EVENING.
THUNDERSTORMS ARE POSSIBLE ACROSS ALL OF NORTH CENTRAL...NORTHEAST
AND EAST CENTRAL KANSAS SUNDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD BE ACTIVE ACROSS NORTH CENTRAL KANSAS NOW. SPOTTERS
WILL BE NEEDED OVER NORTHEAST AND EAST CENTRAL KANSAS BY THIS
EVENING.

WOLTERS

In the hours before

Local storm report, Jun 5, 5:28 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
528 PM CDT THU JUN 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     HAIL             1 SW WATERVILLE         39.68N 96.76W
06/05/2008  E1.75 INCH       MARSHALL           KS   LAW ENFORCEMENT

&&

WOLTERS
Local storm report, Jun 5, 5:54 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
554 PM CDT THU JUN 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     HAIL             OGDEN                   39.11N 96.71W
06/05/2008  E1.00 INCH       RILEY              KS   EMERGENCY MNGR

&&

WOLTERS
Local storm report, Jun 5, 6:05 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
605 PM CDT THU JUN 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     HAIL             MANHATTAN               39.09N 97.32W
06/05/2008  E2.00 INCH       DICKINSON          KS   EMERGENCY MNGR

&&

BN
Local storm report, Jun 5, 6:06 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
606 PM CDT THU JUN 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0604 PM     HAIL             2 S MANHATTAN           39.15N 96.57W
06/05/2008  E2.00 INCH       RILEY              KS   EMERGENCY MNGR

&&

WOLTERS
Local storm report, Jun 5, 6:20 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
620 PM CDT THU JUN 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     HAIL             6 NNW ST. GEORGE        39.27N 96.46W
06/05/2008  E1.75 INCH       POTTAWATOMIE       KS   TRAINED SPOTTER

&&

BN
Local storm report, Jun 5, 6:27 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
627 PM CDT THU JUN 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND GST     4 NNW WOODBINE          38.85N 96.99W
06/05/2008  E60 MPH          DICKINSON          KS   TRAINED SPOTTER

&&

DS

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 3:02 AM CDTWind AdvisoryTOPAnderson, Brown, Clay, Cloud, Coffey, Dickinson and 17 more16 hr
Jun 5, 11:11 AM CDTRiver Flood WarningTOPMarshall4 days
Jun 5, 1:41 PM CDTFlash Flood WatchTOPAnderson, Brown, Clay, Cloud, Coffey, Dickinson and 17 more11 hr
Jun 5, 3:10 PM CDTSevere Thunderstorm WarningTOPCloud, Ottawa35 min
Jun 5, 3:36 PM CDTSevere Thunderstorm WarningTOPOttawa39 min
Jun 5, 4:06 PM CDTSevere Thunderstorm WarningTOPClay, Cloud39 min
Jun 5, 4:10 PM CDTTornado WarningTOPClay, Ottawa50 min
Jun 5, 4:35 PM CDTTornado WarningTOPClay, Riley, Washington40 min
Jun 5, 4:53 PM CDTSevere Thunderstorm WarningTOPClay, Dickinson, Geary, Morris, Ottawa, Riley52 min
Jun 5, 5:05 PM CDTTornado WarningTOPMarshall40 min
Jun 5, 5:37 PM CDTTornado WarningTOPGeary, Morris, Pottawatomie, Riley23 min
Jun 5, 5:42 PM CDTSevere Thunderstorm WarningTOPMarshall, Pottawatomie, Riley33 min
Jun 5, 5:53 PM CDTSevere Thunderstorm WarningTOPDickinson52 min
Jun 5, 5:59 PM CDTTornado WarningTOPGeary, Pottawatomie, Riley31 min
Jun 5, 6:04 PM CDTSevere Thunderstorm WarningTOPMarshall, Nemaha, Pottawatomie26 min
Jun 5, 6:24 PM CDTSevere Thunderstorm WarningTOPGeary, Morris, Riley36 min
Jun 5, 6:30 PM CDTFlash Flood WarningTOPGeary, Pottawatomie, Riley3 hr
Jun 5, 6:44 PM CDTSevere Thunderstorm WarningTOPPottawatomie46 min

Nearby

Tornado Warnings in Kansas, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.